Is Vivian-Plus safe for fever treatment?
User rating for this question
Hi. My 17 yr old daughter is in Figi on a mission trip, working in a small,rural school. She has been there 2 wks. She has a fevor of 38 C. The doctor gave her Vivian-Plus pills , 50mg. take 4 times a day ? She has had a fevor of some amount for about 36 hours. Otherwise, she no health issues. the doctor said BP, heart, etc ,ck out OK. She will be there 2 more weeks. She is drinking a lot of water andGatoraid. Not eating much, just something to help pill on stomach. Any other advice ? Thanks XXXX
Posted Tue, 4 Feb 2014 in General Health
Answered by Dr. Rakesh Madhyastha 53 minutes later
Brief Answer: Not to take XXXXXXX plus 4 times a day Detailed Answer: Hello Thanks for the query I understand your concern, XXXXXXX Plus contains Diclofenac with paracetamol which should not be taken more than twice day. Diclofenac is known to cause gastritis and is also nephrotoxic ( causes damages to the kidneys). I strongly recommend you to reduce the dosage. This itself will reduce the gastritis. She could also take Tab Pantoprazole 40 once a day before food for it. I also suggest work up of fever with complete blood count if the fever persists for any longer and to start her on antibiotics like levofloxacin 500 once a day. I hope I was of help, if you have any further queries please get back to me I wish your daughter good health and a speedy recovery Regards